# SDR ASAA2024042249193

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 56,955 hours, 17,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.A. REPORTS: L-1 FLOOR LEVEL EMERGENCY LIGHT COVER FELL OFF. GLASS BROKEN. GROUNDED - YES. REMOVED & REPLACED LOWER THRESHOLD LIGHT ASSEMBLY COVER IAW AMM 33-14-00.
